Has anyone ever experienced hoarseness due to persistent AF, beta-blockers or digoxin? Also does the condition cause real fatigue?

I have been diagnosed with persistent AF. Had it now for over 4 weeks constantly. I have been prescribed bisoprolol and digoxin. Saw my GP today and she is quite concerned about my voice. I am very croaky. I have had this for about 3 weeks. She has now referred me to an ENTspecialist. I was just wondering if anyone else had ever had the hoarseness? Could it possibly be the medication or the condition?

My other question was about fatigue. I am so tired and very breathless all of the time. Is this normal? I would love to hear other people's experience and know I am not alone.

2 Replies

  • Well I have had permanent AF for over 6yrs, and was recently given bet blockers , has a pacemaker implanted and have also in the last month been given Digoxin, I wouldn't say my voice is croaky as such, but I do feel as if I need to clear my throat a lot to be able to speak clearly (if that makes sense ! )

    Have upped the beta blockers as I was still having very rapid periods so hopefully this will try and calm things down, but do feel like the life has been kicked out of me now, does anyone else feel like that?

  • Hi. I'm new to this forum; but rapidly finding out that I'm not alone in being curious and sometimes worried, by AF and its treatment. No, I don't experience hoarseness - but fatigue?! I am devoid of physical and mental energy and tired out most of the time. It's not like me to be like that and I can only assume it is an effect from the various drugs I am on. Trouble is 'tiredness' is a common complaint and I get tired of responding to people who respond with "Oh, so am I....must be the weather." We go about with a distressing symptom that few understand or allow for. Tough sometimes.

You may also like...